# SDR GTIA2014051001298

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 22,313 hours, 13,693 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE08545
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY OBSERVER'S OXYGEN MASK INOPERATIVE.  R & R OXYGEN MASK IAW AMM 35-12-41-000-002-A/ 400-002-A.  OPS CHECKED GOOD IAW AMM 35-12-41-710-001.
